# SDR HALA2019070800350

- Difficulty date: July 6, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N216HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08471
- Aircraft time: 2,526 hours, 498 cycles
- System (JASC): 7400 · Ignition System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ENG 2 IGN B ECAM WENT THRU THE ALT START PROCEDURES. THE ECAM WENT AWAY (STATUS) AFTER ENGINE SHUTDOWN AT DESTINATION.  PERFORMED OPS TEST OF THE ENG 2 IGN A+B PER AMM 74-00-00-710-802-A, OPS NORMAL. NO CURRENT FAULT DISPLAYED, OK FOR SVC.
